# SDR DXTA200300113

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 4,637 hours, 3,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE NEAR PILOT'S SIDE WINDOW, NOTICED WINDSHIELD CENTER POST HAS CHAFE DAMAGE, FURTHER EVALUATION SHOWED DAMAGE MEASURED APPROX. .375 INCH LONG BY .100 INCH WIDE AND APPROX. .028 DEEP. THE THICKNESS OF THE POST IS .062 INCH. - ITEM IS UNDER INVESTIGATION.
